# SDR SWAA2025022489513

- Difficulty date: January 25, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 65,662 hours, 39,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY L/H BAFFLE CRACKED BS440 TO BS460 LBL22 WL156<[01] CORRECTION: FORWARD CARGO BAY L/H BAFFLE CRACKED BS440 TO BS460 LBL22 WL156 [TTG8Q00YBXHD].;[02] REMOVED DAMAGED BAFFLE AND INSTALLED NEW BAFFLE AS PER SRM 51-40-02-0G-0 AND DRAWING 143A7505 REV.-.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2
